# SDR ASMF201303022

- Difficulty date: March 8, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 30,341 hours, 18,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Overwing Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 75 KNOTS DUE TO LT OVERWING DOOR LIGHT ILLUMINATED.   NO DAMAGE FOUND TO AIRCRAFT.
